MathSciNet Relay Station
MathSciNet bibliographic data
MR724704 34F05 (58F25)
Cruzeiro, Ana Bela Équations différentielles ordinaires: non explosion et mesures quasi-invariantes. (French) [Ordinary differential equations: nonexplosion and quasi-invariant measures] J. Funct. Anal. 54 (1983), no. 2, 193–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement